Representing preferences with nontransitive indifference by a single real-valued function
Year of publication: |
1995
|
---|---|
Authors: | Bosi, Gianni |
Other Persons: | Isler, Romano (contributor) |
Published in: |
Journal of mathematical economics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4068, ZDB-ID 217625-7. - Vol. 24.1995, 7, p. 621-631
|
Subject: | Präferenztheorie | Theory of preferences | Theorie | Theory |
-
Who cares? : measuring preference intensity in a polarized environment
Cavaillé, Charlotte, (2022)
-
Bribes and bureaucracy size : the strategy of watering down corruption
Caserta, Maurizio, (2022)
-
Who Cares More? Allocation with Diverse Preference Intensities
Ortoleva, Pietro, (2021)
- More ...
-
Representing preferences with nontransitive indifference by a single real-valued function
Bosi, Gianni, (1995)
-
Representing preference relations with nontransitive indifference by a single real-valued function
Bosi, Gianni, (1997)
-
Semicontinuous utility functions in topological spaces
Isler, Romano, (1997)
- More ...